Metrics

From
Correction of Standard Model in View of Improved Gravity Equation by Jian Liang YANG Frontiers of Astronomy, Astrophysics and Cosmology. 2017, 3(2), 9-21
Views
19255
Html 18017
Abstract 1238
20 May 2017 (publication date) through 28 October 2026 *
15.70 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 10728
PDF3023
Epub1819
XML1939
PPT1248
Figures1999
Tables700
Export: 5547
RIS1688
BibTex2084
Endnote1775
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com